# SDR UHLA201609210441

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,689 hours, 17,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Door Gate
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR UPPER LINER FLAP NOT WORKING PROPERLY. ADJUSTED ROLLER PIN, OPS CHECK GOOD AT THIS TIME IAW AMM 25-23-04.
